# SDR F3LA00222

- Difficulty date: August 10, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Lav Dump Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, FOUND CORROSION ON DUMP VALVE HOUSING MOUNT FLANGE.  MAINTENANCE FABRICATED REPLACEMENT LAVATORY PAN DOUBLERS, HEAT TREATED, TREATED, PRIMED AND INSTALLED PER SRM 51-10-03 AND 51-30-0.  (M)
